It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, yesterday I visited the Psychatrist and he instructed me to go off the Lexapro due to the horrible side effects. Everyone is different, but I seemed to be more suseptible than most. I was so nauseated I couldn't get out of bed and go to work and the involuntary muscle jerking as I was falling asleep was killing me! So he put me on a drug called Remeron which I'd never heard of. I took my first dose before bed last night, I know its too soon to tell, but I woke up this morning feeling a lot better!

I still woke up early, around 5:30 am, but the panic didn't really set in that much. A little rushing in my arms and my heart beat was faster than it should be while lying in bed, but it was less severe. I took a half day off work and sitting at home right now, I still feel more calm. Some of it could be in my head, but waking up with no nausea or nervous breakdown is kind of refreshing!

Megan, if you read this, I hope you are doing well. The Remeron is supposed to be in the same class as Effexor and the main side effects are sleepiness (which I need to get to sleep!) and increased appetite (which I also need right now). Not sure what others experiences are with this particular antideppresent, but so far so good for me. Doctor said it should take about a week or two to feel full effects but that it is rather fast acting.

I'm assuming as I start to feel better, my heart rate will come back down to earth when I first awake and stay that way.

Shelly





All times are GMT -7. The time now is 09:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!